# SDR CALA2022053001385

- Difficulty date: May 29, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 66,482 hours, 22,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141A8240U26
- Condition: Corroded
- Location: Fr Sta323.3-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMP ZONE 117 CORRODED INTERCSTAL BETWEEN FR STA 323.3- 312 BELOW LOWER SILL. REF TO PEMCO NR 12185.1141. REWORKED WEB AND REPLACED CHORD AT E/E COMPT ZONE 117 BETWEEN ST A 323 TO STA 312 S-23L BELOW LWR SILL PER B737-800 SRM 53-00-04 WORK PERFORMED BY V907635, INSPECTED BY V930, ENTERED BY V927860 REWORKED WEB AND REPLACED CHORD AT E/E COMPT ZONE 117 BETWEEN ST A 323 TO STA 312 S-23L BELOW LWR SILL PER B737-800 SRM 53-00-04 WORK PERFORMED BY V907635, INSPECTED BY V930, ENTERED BY V927860
